Sergei Kuksin
Sergei Kuksin
Professor
Verified email at imj-prg.fr
Title
Cited by
Cited by
Year
Nearly Integrable Infinite-Dimensional Hamiltonian Systems
S Kuksin
Lecture Notes in Mathematics 1556, 1993
442*1993
Invariant Cantor manifolds of quasi-periodic oscillations for a nonlinear Schrodinger equation
S Kuksin, J Poschel
Annals of Mathematics 143 (1), 149-179, 1996
3491996
Analysis of hamiltonian PDEs
SB Kuksin, S Kuksin
Clarendon Press, 2000
2872000
Hamiltonian perturbations of infinite-dimensional linear systems with an imaginary spectrum
SB Kuksin
Functional Analysis and Its Applications 21 (3), 192-205, 1987
2751987
KAM for the nonlinear Schrödinger equation
LH Eliasson, SB Kuksin
Annals of mathematics, 371-435, 2010
2682010
Mathematics of two-dimensional turbulence
S Kuksin, A Shirikyan
Cambridge University Press, 2012
1882012
Stochastic dissipative PDE's and Gibbs measures
S Kuksin, A Shirikyan
Communications in Mathematical Physics 213 (2), 291-330, 2000
1482000
A Coupling Approach¶ to Randomly Forced Nonlinear PDE's. I
S Kuksin, A Shirikyan
Communications in Mathematical Physics 221 (2), 351-366, 2001
1332001
On reducibility of Schrödinger equations with quasiperiodic in time potentials
HL Eliasson, SB Kuksin
Communications in mathematical physics 286 (1), 125, 2009
1052009
A KAM-theorem for equations of the Korteweg-de Vries type
SB Kuksin
Harwood Academic Publishers, 1998
981998
Coupling approach to white-forced nonlinear PDEs
S Kuksin, A Shirikyan
Journal de mathématiques pures et appliquées 81 (6), 567-602, 2002
902002
Infinite-dimensional symplectic capacities and a squeezing theorem for Hamiltonian PDE's
SB Kuksin
Communications in Mathematical Physics 167 (3), 531-552, 1995
781995
On the inclusion of analytic symplectic maps in analytic Hamiltonian flows and its applications
S Kuksin, J Pöschel
Seminar on Dynamical systems, 96-116, 1994
78*1994
Ergodicity for the randomly forced 2D Navier–Stokes equations
S Kuksin, A Shirikyan
Mathematical Physics, Analysis and Geometry 4 (2), 147-195, 2001
722001
A coupling approach to randomly forced nonlinear PDE's. II
S Kuksin, A Piatniski, A Shirikyan
Communications in mathematical physics 230 (1), 81-85, 2002
712002
KAM for the nonlinear beam equation
LH Eliasson, B Grébert, SB Kuksin
Geometric and Functional Analysis 26 (6), 1588-1715, 2016
69*2016
Perturbation of quasiperiodic solutions of infinite-dimensional Hamiltonian systems
SB Kuksin
Mathematics of the USSR-Izvestiya 32 (1), 39, 1989
681989
Perturbation theory for quasiperiodic solutions of infinite-dimensional Hamiltonian systems, and its application to the Korteweg-de Vries equation
SB Kuksin
Mathematics of the USSR-Sbornik 64 (2), 397, 1989
671989
The nonlinear Klein-Gordon equation on an interval as a perturbed sine-Gordon equation
AI Bobenko, SB Kuksin
Commentarii Mathematici Helvetici 70 (1), 63-112, 1995
611995
Randomly forced nonlinear PDEs and statistical hydrodynamics in 2 space dimensions
SB Kuksin
European Mathematical Society, 2006
602006
The system can't perform the operation now. Try again later.
Articles 1–20